Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Why did I have heavy bleeding after consuming primolut N ?

hi i had a heavy withdrawal bleed last month after taking primolut N for 21 days. but this month instead of periods i had only light spotting for 2 days. wat it could be? also for that month doc have checked for ovulation after withdrawal bleed on the 15th day but den ovulation have already taken doc told ders no use in trying dat month. but we tried on 12th and 13th day. so could der be chances of pregnancy?also i have pcos and this month periods i mean spotting came 5 days earlier. thanks
Asked On : Sun, 4 Sep 2011
Answers:  1 Views:  461
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, there is less chance of ovulation just before withdrawan bleeding so if you had sex before it there is less chance of getting pregnant. nothing to worry do as per advise of your doc. you should get follicular study after 10th day of period for knowing ovulation.
Answered: Sun, 4 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor